Journal article icon

Journal article

Helmholtz's celestial sphere and the perception of straight lines

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford
Role:
Author
Journal:
PERCEPTION
Volume:
37
Pages:
125-125
Publication date:
2008-01-01
ISSN:
0301-0066
URN:
uuid:bf4660ba-259f-4604-9901-071d476c14a0
Source identifiers:
346546
Local pid:
pubs:346546

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP